On compactness of manifolds and existence of certain type functional inequalities

Li, X.M. and Wang, F.Y., 2003. On compactness of manifolds and existence of certain type functional inequalities. Infinite Dimensional Analysis Quantum Probability, 6, pp. 29-38. ISSN 0219-0257

Full text not available from this repository.
Item Type: Journal article
Publication Title: Infinite Dimensional Analysis Quantum Probability
Creators: Li, X.M. and Wang, F.Y.
Publisher: World Scientific Publishing
Place of Publication: Singapore
Date: 2003
Volume: 6
ISSN: 0219-0257
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:50
Last Modified: 09 Oct 2015 10:50
URI: http://irep.ntu.ac.uk/id/eprint/19015

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year